MAUDE Adverse Event Report: MERIT MEDICAL IRELAND LTD MERIT LAUREATE® GUIDE WIRE; WIRE, GUIDE, CATHETER

MERIT MEDICAL IRELAND LTD MERIT LAUREATE® GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number LWSTDA35260EX/CND
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges while performing a lower cavity filter removal surgery, the guide wire loop formation technique was used.When pulling the filter with the device, the end of the guide wire fell off within the patient.The foreign body was successfully retrieved.No additional patient consequence to report.
 
Additional Manufacturer Narrative
The suspect medical device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Should the device be returned later, the investigation will be reopened.

Brand Name
MERIT LAUREATE® GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL IRELAND LTD
parkmore business park west
ballybrit
galway,
EI 
Manufacturer (Section G)
MERIT MEDICAL IRELAND LTD
parkmore business park west
ballybrit
galway,
EI  
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22137599
Report Number9616662-2025-00024
Device Sequence Number12601705
Product Code DQX
UDI-Device Identifier00884450033302
UDI-Public00884450033302
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2025
Device Catalogue NumberLWSTDA35260EX/CND
Device Lot NumberK2561701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown